# SDR CALA9601737

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79746
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.6 INCH CRACK AT ANGLE BELOW INBOARD STOP FITTING AT NR 3 SLAT.  THE CRACK WAS STOP DRILLED, AN EXTRUDED ANGLE REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-4.
